# SDR SWIA971315

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE COMES ON IN CRUISE WHILE LEVEL AT 35,000.  FLAPS REMAINED AT 0, NO CONTROL PROBLEMS.  RETURNED TO SLC.  RESET CB1-F4 AND CB2-F4, IAW A/D 98-20-01 PAR B.  FLAP SYSTEM RESET TO NORMAL AND NO EVIDENCE OF TWISTING, SKEWING OR ABNORMAL DEFORMATION.
